×

zbMATH — the first resource for mathematics

On the Bessel polynomials. (English) Zbl 0111.06606
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] 1] Krall H L. and Frink O. : Trans. Amer. Math. Soc. , Vol. 65 , pp. 100 - 115 , ( 1949 ). MR 28473 | Zbl 0031.29701 · Zbl 0031.29701
[2] Rajagopal A.K. : Amer. Math. Monthly , Vol. 67 , pp. 166 - 169 , ( 1960 ). MR 120410 | Zbl 0091.06002 · Zbl 0091.06002
[3] Pandres D. : Amer. Math. Monthly , Vol. 67 , pp. 658 - 659 ( 1960 ). MR 133485 | Zbl 0121.05902 · Zbl 0121.05902
[4] Pascal E. : I determinanti , Hoepli , Milano 1923 , p. 229 . JFM 49.0053.05 · JFM 49.0053.05
[5] 5] Chatterjee C K. : Bull. Cal. Math. Soc. , Vol. 49 , pp. 67 - 70 ( 1957 ). MR 96826 | Zbl 0080.05303 · Zbl 0080.05303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.